Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2021 | Conference Paper | IST-REx-ID: 10414 | OA
K. Chatterjee, E. K. Goharshady, P. Novotný, J. Zárevúcky, and D. Zikelic, “On lexicographic proof rules for probabilistic termination,” in 24th International Symposium on Formal Methods, Virtual, 2021, vol. 13047, pp. 619–639.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

Filters and Search Terms

isbn=9-783-0309-0869-0

Search

Filter Publications

  • Display / Sort

    Citation Style: IEEE

    Export / Embed